# SDR C2XA01CL253

- Difficulty date: December 22, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Check Valve
- Part number: 164161100
- Condition: Sticks
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3218 THE CREW REPORTED A STRONG FUEL SMELL IN THE COCKPIT AND FORWARD CABIN WHEN THE APU IS STARTED.  THE APU WAS PLACED ON MEL.  MAINTENANCE REMOVED AND REPLACED THE APU FUEL DRAIN CHECK VALVE.  OPERATIONAL CHECKS WERE GOOD.
